MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER
Catalog Number 5833690
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a video was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a dialysis catheter implantation using hemostar hemodialysis catheter.During procedure for a patient with chronic renal failure in the uremic stage, the catheter kit was inspected preoperatively and confirmed to be within its validity period.Puncture of the internal jugular vein was successful with fluent venous blood return.However, a large number of air bubbles were observed during aspiration.Troubleshooting measures, including replacement of other consumables such as syringes, did not resolve the issue, and the source of the air bubbles was attributed to the catheter kit, prompting immediate discontinuation of its use.The catheter tubing was replaced with a new one, allowing the procedure to be completed without any known patient harm.Postoperatively, leakage was noted from the plastic component when the introducer needle eye's further inspection revealed an imperceptible crack in the introducer needle, confirming it as the cause of the intraoperative air bubbles.The damaged introducer needle was subsequently sealed and labeled as "damaged" in accordance with medical waste classification requirements.There was no reported patient injury.

Brand Name
HEMOSTAR
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25179902
Report Number3006260740-2026-03414
Device Sequence Number18814673
Product Code MSD
UDI-Device Identifier00801741013386
UDI-Public(01)00801741013386(11)241008(17)260531(10)REJW0607
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number5833690
Device Lot NumberREJW0607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown